Local Conditions for Triangulating Submanifolds of Euclidean Space - Aix-Marseille Université Access content directly
Journal Articles Discrete and Computational Geometry Year : 2021

Local Conditions for Triangulating Submanifolds of Euclidean Space

Abstract

We consider the following setting: suppose that we are given a manifold M in $${\mathbb {R}}^d$$ R d with positive reach. Moreover assume that we have an embedded simplical complex $${\mathcal {A}}$$ A without boundary, whose vertex set lies on the manifold, is sufficiently dense and such that all simplices in $${\mathcal {A}}$$ A have sufficient quality. We prove that if, locally, interiors of the projection of the simplices onto the tangent space do not intersect, then $${\mathcal {A}}$$ A is a triangulation of the manifold, that is, they are homeomorphic.
Fichier principal
Vignette du fichier
Boissonnat2021_Article_LocalConditionsForTriangulatin.pdf (612.86 Ko) Télécharger le fichier
Origin : Publication funded by an institution

Dates and versions

hal-03372073 , version 1 (09-10-2021)

Licence

Attribution

Identifiers

Cite

Jean-Daniel Boissonnat, Ramsay Dyer, Arijit Ghosh, Andre Lieutier, Mathijs Wintraecken. Local Conditions for Triangulating Submanifolds of Euclidean Space. Discrete and Computational Geometry, 2021, 66 (2), pp.666-686. ⟨10.1007/s00454-020-00233-9⟩. ⟨hal-03372073⟩
43 View
50 Download

Altmetric

Share

Gmail Facebook X LinkedIn More